×

Found 1,351 Documents (Results 1–100)

Infinite Divisibility of the Product of Two Correlated Normal Random Variables and Exact Distribution of the Sample Mean. arXiv:2405.10178

Preprint, arXiv:2405.10178 [math.PR] (2024).
BibTeX Cite
Full Text: arXiv

Lévy measures of infinitely divisible positive processes: examples and distributional identities. (English) Zbl 07814330

Adamczak, Radosław (ed.) et al., High dimensional probability IX. The ethereal volume. Selected papers based on the presentations at the 9th conference, virtual, June 15–19, 2020. Cham: Springer. Prog. Probab. 80, 297-324 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv HAL

New monotonicity and infinite divisibility properties for the Mittag-Leffler function and for the stable distributions. arXiv:2310.00695

Preprint, arXiv:2310.00695 [math.PR] (2023).
BibTeX Cite
Full Text: DOI arXiv

On the stability of mixtures of probability distributions to perturbations of mixing distributions. (English. Russian original) Zbl 1507.60032

J. Math. Sci., New York 267, No. 1, 68-80 (2022); translation from Statisticheskie Metody Otsenivaniya i Proverki Gipotez 22, 154-172 (2010).
MSC:  60E05 60E07
PDFBibTeX XMLCite
Full Text: DOI

An improved multivariate version of Kolmogorov’s second uniform limit theorem. (English. Russian original) Zbl 1477.60033

J. Math. Sci., New York 258, No. 6, 782-792 (2021); translation from Zap. Nauchn. Semin. POMI 486, 71-85 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic properties of permanental sequences. Related to birth and death processes and autoregressive Gaussian sequences. (English) Zbl 1486.60001

SpringerBriefs in Probability and Mathematical Statistics. Cham: Springer (ISBN 978-3-030-69484-5/pbk; 978-3-030-69485-2/ebook). xi, 114 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Computing f-Divergences and Distances of High-Dimensional Probability Density Functions – Low-Rank Tensor Approximations. arXiv:2111.07164

Preprint, arXiv:2111.07164 [math.NA] (2021).
BibTeX Cite
Full Text: arXiv

The Dickman-Goncharov distribution. (English. Russian original) Zbl 1473.60009

Russ. Math. Surv. 75, No. 6, 1089-1132 (2020); translation from Usp. Mat. Nauk 75, No. 6, 107-152 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software